MathSciNet Relay Station
MathSciNet bibliographic data
MR2148567 26D15 (26B25)
Klaričić, M.; Neuman, E.; Pečarić, J.; Šimić, Vida Hermite-Hadamard's inequalities for multivariate $g$-convex functions. Math. Inequal. Appl. 8 (2005), no. 2, 305–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 14:58:27 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=297d044da30b73c9edc63f11521ba517; path=/; expires=Sun, 08-Jun-2031 14:58:27 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 588 Wm7~ՅD}ހ])ǡ4։wlU[hNJY3x &0~\?w;qݛ)|~U;HԲkҋVh-Í`+&T8yhel+z3h `*SS҄tX2CZMS]L5 ?'RE<Uvwv獳L^VT롌{g۽I&@~9\iY3;Rv9dalW +MG dBi$ 0ASjBgEJ4m7%MOf3>M/wM 6qjb'tƴ贪kgƧd"*p#L< xbkjL 5QvWx42ߣ8;4HQDYȞZ{P">99e^F?{ȗ/7sD9~2C%~mv {YQQ_4`f0£g` .LiS-áBP&|"):y5Z Jwg;g#> &Lg$WT~U|xpkDeA,gN7DZ udiL:CtGFwV,4YMG!wŴɐ3>ބuMmcj~~s3yA^`ȐK k-g2Tlݲχ^L&msvjc% . .z/[ږ#ʡ ϱgA65rDr>tlMNy^#/8 H'SzI6 7,X{ xoڧ-7^ a p( 0